# SDR HEEA076432

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,500 hours
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 205030856131
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEETMETAL CRACK WHERE SPAR IS MOUNTED TO ELEVATOR. REPLACED WITH SERVICEABLE PART.
